# SDR HALA2014092900147

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 19,967 hours, 3,358 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 43242190001
- Part serial: 01335
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG NR 2 LOW OIL PRESSURE DISCONNECTED IDG & TURNED OFF   GENERATOR NR 2.  REMOVED AND INSTALLED NR 2 ENGINE IDG IAW AMM 24-21-51.  FOUND IDG FILTER DPI POPPED AND METAL PARTICLES ON FILTER.  FILTER ELEMENT WAS NOT DAMAGED AND NO SIGNS OF BYPASS WERE FOUND. OPS CHECKED NORMAL.  PERFORMED OPS CHECK OF IDG.  DISC SYS CHECKED OK.  NO LEAKS NOTED AND OIL LEVEL CHECKS GOOD. OK FOR SERVICE.
